Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Best approximate integration fuormulas and best error bounds


Author: Don Secrest
Journal: Math. Comp. 19 (1965), 79-83
MSC: Primary 65.55
DOI: https://doi.org/10.1090/S0025-5718-1965-0193752-7
MathSciNet review: 0193752
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Michael Golomb & H. F. Weinberger, ``Optimal approximation and error bounds,'' On Numerical Approximation, R. E. Langer (Ed.), Proceedings of a Symposium, Madison, April 21-23, 1958, Publ. No. 1 of the Mathematics Research Center, U. S. Army, Univ. of Wis., Univ. of Wis. Press, Madison, Wis., 1959, p. 117-190. MR 22, #12697. MR 0121970 (22:12697)
  • [2] J. L. Walsh, J. H. Ahlberg & E. N. Nilson, ``Best approximation properties of the spline fit,'' J. Math. Mech., v. 11, 1962, p. 225-234. MR 25 #738. MR 0137283 (25:738)
  • [3] C. de Boor, ``Best approximation properties of spline functions of odd degree,'' J. Math. Mech., v. 12, 1963, p. 747-749. MR 27 #3982. MR 0154022 (27:3982)
  • [4] I. J. Schoenberg, ``Spline interpolation and best quadrature formulae,'' Bull. Amer. Math. Soc., v. 70, 1964, p. 143-148. MR 28 #394. MR 0157157 (28:394)
  • [5] Arthur Sard, ``Best approximate integration formulas; best approximation formulas,'' Amer. J. Math., v. 71, 1949, p. 80-91. MR 10, 576. MR 0029283 (10:576a)
  • [6] Leroy F. Meyers & Arthur Sard, ``Best approximate integration formulas,'' J. Math. Phys., v. 29, 1950, p. 118-123. MR 12, 83. MR 0036277 (12:83e)
  • [7] Arthur Sard, Linear Approximation, Math. Surveys No. 9, Amer. Math. Soc, Providence, R.I., 1963. MR 0158203 (28:1429)
  • [8] I. J. Schoenberg, ``Spline functions, convex curves and mechanical quadrature,'' Bull. Amer. Math. Soc., v. 64, 1958, p. 352-357. MR 20 #7174. MR 0100746 (20:7174)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1965-0193752-7
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society